# SDR RAIA981202

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 91SE3
- Condition: Malfunctioned
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7416 - STL - PASSENGER DOOR LIGHT CAME ON IN FLIGHT.  MAINTENANCE ADJUSTED PAX DOOR MICRO SWITCH.  (M)
